On relations equivalent to the generalized Riemann hypothesis for the Selberg class

Smajlović, Lejla, Mazhouda, Kamel . Functiones et Approximatio Commentarii Mathematici 2017. 56 (1) :67-93

Locate this article in:

Bibtex

@article{CIS-473500,
  Author = {Smajlović, Lejla and Mazhouda, Kamel},
  Title = {On relations equivalent to the generalized Riemann hypothesis for the Selberg class},
  Journal = {Functiones et Approximatio Commentarii Mathematici},
  Volume = {56},
  Number = {1},
  Year = {2017},
  Pages = {67--93},
  Keywords = {}
}

Similar articles